# SDR SWAA2018073123949

- Difficulty date: July 17, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A13213
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 25 TO RBL 45.  REPAIRED WEB IAW EA.
